科学与知识出版有限公司
期刊
会议
图书
作者:O. Bhanu Sekhar
来源:[J].Journal of Mathematical and Computational Science, 2019, Vol.9 (3), pp.254-287SCIK
摘要:In this paper, we prove the existence of common fixed points of two pairs of selfmaps under the assumptions that these two pairs of maps are weakly compatible and satisfying a contractive condition. The same is extended to a sequence of selfmaps. Also, we prove the same with diff...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×